# SDR 97ZZZX5032

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45NS
- Make and model: Cessna 550
- Aircraft serial: 5500479
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Sheared
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLEHSHOOTING FLAP DRIVE FAILURE, FOUND LEFT FLAP GEARBOX DRIVESHAFT SHEARED.  THIS WAS CAUSED BY RIGHT FLAP GEARBOX SEIZING.  REPLACED GEARBOX WITH UPGRADED DASH 38 UNIT iAW CESSNA SB 558-27-16, REV 7.
